MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER HUMERAL TRAY; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER HUMERAL TRAY; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Udi# (b)(4).Concomitant medical products: catalog #: 115397, comp rvs cntrl, lot # 172790, catalog #: 115330, comp rvrs shdr glen bsplt, lot # 415440, catalog #: 113653, comp primary stem 13mm std, lot # 921870, catalog #: 118001, versa-dial/comp ti std taper, lot # 411920, catalog #: ep-115395, e1 44-36 rtnv +3 hmrl brg, lot # 386560, catalog #: 115378, comp rvs tray +10mm co 44mm, lot # 800090.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2019-04951, 0001825034-2019-04952, 0001825034-2019-04953, 0001825034-2019-04954, 0001825034-2019-04955, 0001825034-2019-04956, 0001825034-2019-04957.Remains implanted.
 
Event or Problem Description
It was reported that patient is still experiencing pain approximately two years post-implantation.No further information is available at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog #: 180561, comp nlk scr 3.5hex 4.75x35 st, lot # 251830, catalog #: 180552, comp lk scr 3.5hex 4.75x25 st, lot # 593030, catalog #: 180553, comp lk scr 3.5hex 4.75x30 st, lot # 472190, catalog #: 180560, comp nlk scr 3.5hex 4.75x30 st, lot # 541780.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2019-04986, 0001825034-2019-04987, 0001825034-2019-04988, 0001825034-2019-04991.
 
Event or Problem Description
It was reported that patient underwent left reverse total shoulder approximately 8 years ago.Subsequently about a year later the patient underwent revision due to bone erosion (notching) ho, and baseplate positioning.The patient retained well fixed stem and had the humeral tray & bearing revised.Glenosphere components revised to competitor products.Subsequently the patient reports of ongoing pain since the revision.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
(b)(4).Updated: a1, b4, b5, d2, d4 (exp date, udi), e1, g3, h1, h2, h3, h4, h6, h11.The reported event is not confirmed; however, review of the revision operative note and implant logs confirmed incompatible implants used (non-zimmer biomet implants).Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: patient underwent left reverse total shoulder about 10 years ago.Subsequently a month later underwent revision due to bone erosion (notching) ho, and baseplate positioning.Retained well fixed stem revised humeral tray & bearing.Glenosphere components revised to competitor products.Medical records related to ongoing pain were not provided.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined as it is unknown what is causing the reported pain.However, medical records provided state that the implants were used with competitor implants, which are not compatible.The use of incompatible implants is considered off-label use.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMPREHENSIVE REVERSE SHOULDER HUMERAL TRAY
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key9270708
Report Number0001825034-2019-04951
Device Sequence Number2131345
Product Code KWS
UDI-Device Identifier00880304543195
UDI-Public(01)00880304543195(17)270613(10)800090
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number115378
Device Lot Number800090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/08/2019
Supplement Date Received by Manufacturer02/05/2020
03/07/2024
09/25/2024
Initial Report FDA Received Date11/03/2019
Supplement Report FDA Received Date02/10/2020
04/04/2024
09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite